# SDR AALA970201

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865AA
- Make and model: Boeing 727223
- Aircraft serial: 21370
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 680/694
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION INSIDE STR 27R.  REMOVED CORROSION PER SRM 51-10-6 AND INSTALLED STRINGER REPAIR EPR SRM 53-10-3 PAGES 3 THROUGH 4B.   TST:  54,635 HOURS.  CYCLES, 33,952.  (X)
